# SDR ASAA2016010714786

- Difficulty date: January 7, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT BS 129.50 RT LOWER HORIZONTAL SKIN PANEL 16" FORWARD OF REAR SPAR. MARKED IN RED.  ACFT GROUNDED.  REMOVED RT L/E PANEL AND STAB TIP CAP ASSY IAW AMM 27-41-21.  ROUTED OUT DAMAGED AREA AND REPAIRED IAW SRM 55-10-01-2R-11.  INSTALLED RT L/E PANEL AND STAB TIP CAP ASSY IAW AMM 27-41-21.  INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.  DETAIL VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT  INSPECTION. INTERVAL: 9000 FLIGHT CYCLES IAW TABLE 204 OF SRM 55-10-01-2R-11.
